# SDR AALA201508179012

- Difficulty date: August 14, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 738 hours, 292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM12017
- Condition: Low Pressure
- Location: R1 Door
- Part time: 738 hours, 292 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 1R HAS LOW PRESS.  FWD FLIGHT ATTENDANT PANEL SAYS CHECK DOOR PRESS.  SERVICED 1R ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.  OPERATIONS CHECKED GOOD.
